| Model Number |
KL FBTK RC, (WH/BLK)TT & (BLU)#2 MTS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 9/21/2023, it was reported by a sales representative via phone that (2) ar-3600 fibertak anchors pulled out.The sutures were not balling up and appeared straight.The surgeon attempted to use an ar-3653sp knotless fibertak, and the shaft bent during insertion; did not break.The case was completed using a combination of ar-3600 fibertak and products from another manufacturer.This was discovered during a glenoid fracture procedure on (b)(6) 2023.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.